# SDR UALA2011011900301

- Difficulty date: January 17, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,798 hours, 21,436 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R WILL NOT ARM.  DOOR ARMS BUT SLIDE LIGHT IS NOT COMING ON WHEN DOOR IS ARMED.  COMPLIED WITH MEL CARD.  TRIED NEW LED LIGHT, NO HELP.  FOUND SLIDE LIGHT WOULD ILLUM WHEN ARM HANDLE FULLY SET TO ARM.  ADJUSTED PROX SW FLOOR FITTINGS AND SECURED LANYARDS THAT WERE BINDING GIRT BAR.  SLIDE LIGHT AND DOOR ARMS OKAY.
